My niece who is 12 has been taking this drug for 7 years. Her Rx now calls for 3 pills of 125 MG twice a day. I am very concerned that this medication is dangerous for her well being. I can't imagine why a doctor would perscribe this amount for a child. I have never seen any reason in my niece for this, not a seizure or a headache. She is only 4'5". (Her mother has MUCH to be desired; lives off welfare and is pregnant with her 5th child. All children have asthma.) I'm afraid this drug will have more serious effects on her as she grows into an adult. Please help!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Divalproex Sodium - THERE ARE WAY TOO MANY WARNINGS AND BAD SIDE EFFECTS, IS IT REALLY SAFE? AND IS?
Posted 18 Nov 2011 • 2 answers
Divalproex Sodium - I am taking 1000 MG of Divalproex. My hands and legs shake,my memory is very bad
Posted 27 Oct 2013 • 1 answer
Posted 29 Mar 2014 • 2 answers
Posted 2 Dec 2015 • 2 answers
Posted 23 Jan 2016 • 3 answers